# SDR TSAA0655005

- Difficulty date: January 22, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- Aircraft time: 52,767 hours, 72,405 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65475011
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER REAR SPAR UPPER CHORD CORROSION SS 111.1 - SS 101.9.  MAINTENANCE REPAIRED WITH FILLERS TO SEAT IN BLEND OUTS AND SKIN TRIM OUT.  FABRICATED EXTERNAL SKIN DOUBLER PER ECO 3392.
